| Model Number |
INFKIT2 |
| Medical Device Problem Code |
Failure to Deliver (2338)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/28/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The initial reporter stated that the pump appeared to be running, but was not delivering.They stated they did not know what the pump shows it delivered or the estimated amount that was delivered because "they do not pay attention".They reported using nourish.Mmd did not follow up with the initial reporter because when the complaint was reported they stated there were no adverse effects to the patient and that they had no further information."[complaint- (b)(4)]".
Additional Manufacturer Narrative
The device was not returned to mmd for evaluation.A dhr review was completed and no non-conformances were found.Because the device was not returned to mmd an investigation could not be completed.This report will be updated if the device is returned to mmd.